Alert archive / Washington / Wind Advisories in 2008
Wind Advisory 29, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Nov 11, 2008, 2:50 PM PST for 7 counties in Washington; 7 counties in Oregon. It took effect at Nov 12, 2008, 10:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2008, 2:50 PM PST (22:50 UTC)
- In effect from
- Nov 12, 2008, 10:00 AM PST
- Expired
- Nov 12, 2008, 10:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Wasco County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 53 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.8 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 502 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 112250 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 250 PM PST TUE NOV 11 2008 ORZ043-049-502-503-505-506-WAZ030-120000- /O.CAN.KPDT.HW.A.0003.081112T0800Z-081113T0800Z/ CENTRAL OREGON-GRANDE RONDE VALLEY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS-NORTHWEST BLUE MOUNTAINS- INCLUDING THE CITIES OF...BEND...LA PINE...PRINEVILLE...REDMOND... LA GRANDE...ELGIN...UNION...MEACHAM...TOLLGATE...UKIAH... JOHN DAY...MONUMENT...DAYVILLE...LONG CREEK...MITCHELL...SENECA 250 PM PST TUE NOV 11 2008 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE HIGH WIND WATCH. VERY WINDY CONDITIONS WILL OCCUR ACROSS CENTRAL AND NORTHEAST OREGON ON WEDNESDAY AND WEDNESDAY EVENING...YET WINDS ARE NOT EXPECTED TO MEET HIGH WIND WARNING CRITERIA. THOSE IN CENTRAL OREGON...THE JOHN DAY BASIN AND THE GRANDE RONDE VALLEY SHOULD EXPECT SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH. THOSE IN THE BLUE MOUNTAINS AND THE OCHOCO-JOHN DAY HIGHLANDS SHOULD EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. $$ ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-120700- /O.UPG.KPDT.HW.A.0003.081112T0800Z-081113T0800Z/ /O.NEW.KPDT.WI.Y.0029.081112T1800Z-081113T0600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN... MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH... WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY... WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA... CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON... TROUT LAKE...BICKLETON 250 PM PST TUE NOV 11 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE STRONG WINDS OVER THE REGION ON WEDNESDAY AND WEDNESDAY NIGHT. SOUTHWEST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS TO 50 MPH. LOCAL GUSTS TO 55 MPH ARE POSSIBLE. THE STRONGEST WINDS WILL OCCUR OVER THE LOWER COLUMBIA BASIN. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
6 follow-up statements
000 WWUS76 KPDT 120638 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1038 PM PST TUE NOV 11 2008 ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-121500- /O.CON.KPDT.WI.Y.0029.081112T1800Z-081113T0600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN... MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH... WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY... WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA... CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON... TROUT LAKE...BICKLETON 1038 PM PST TUE NOV 11 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY. A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE STRONG WINDS OVER THE REGION ON WEDNESDAY AND WEDNESDAY NIGHT. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 40 MPH WITH GUSTS UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR OVER THE LOWER COLUMBIA BASIN. AT THESE WIND SPEEDS...TREES DAMAGED BY DISEASE MAY HAVE BRANCHES BROKEN OFF AND WITH THE RAINFALL RECEIVED OVERNIGHT...DISEASED TREES MAY ALSO TOPPLE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 120752 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1152 PM PST TUE NOV 11 2008 ORZ049-121500- /O.NEW.KPDT.WI.Y.0030.081112T0752Z-081112T1800Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 1152 PM PST TUE NOV 11 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST WEDNESDAY FOR THE FAR SOUTHERN GRANDE RONDE VALLEY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST WEDNESDAY. SOUTHERLY SUSTAINED WINDS WILL INCREASE ACROSS THE FAR SOUTHERN GRANDE RONDE VALLEY AND RANGE BETWEEN 30 TO 35 MPH WITH GUSTS PRIMARILY UP TO 45 MPH. WINDS SHOULD BE STRONGEST BETWEEN 3 AM AND 7 AM THEN GRADUALLY DIMINISH AFTER THAT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-121500- /O.CON.KPDT.WI.Y.0029.081112T1800Z-081113T0600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN... MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH... WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY... WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA... CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON... TROUT LAKE...BICKLETON 1152 PM PST TUE NOV 11 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY. A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE STRONG WINDS OVER THE REGION ON WEDNESDAY AND WEDNESDAY NIGHT. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 40 MPH WITH GUSTS UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR OVER THE LOWER COLUMBIA BASIN. AT THESE WIND SPEEDS...TREES DAMAGED BY DISEASE MAY HAVE BRANCHES BROKEN OFF AND WITH THE RAINFALL RECEIVED OVERNIGHT...DISEASED TREES MAY ALSO TOPPLE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 121443 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 643 AM PST WED NOV 12 2008 ORZ502-WAZ030-122245- /O.NEW.KPDT.HW.W.0005.081112T1500Z-081113T0600Z/ NORTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS- INCLUDING THE CITIES OF...MEACHAM...TOLLGATE 643 AM PST WED NOV 12 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE STRONG WINDS OVER PORTIONS OF THE BLUE MOUNTAINS OF OREGON AND WASHINGTON THROUGH THIS EVENING. THE WINDS WILL BE FROM THE SOUTHWEST TO WEST WITH SPEEDS OF 40 TO 50 MPH. WIND GUSTS TO AROUND 60 MPH CAN ALSO BE EXPECTED. AT THESE WIND SPEEDS...TREES MAY BE TOPPLED...ESPECIALLY AFTER THE HEAVY RAINFALL RECEIVED OVERNIGHT. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-122245- /O.CON.KPDT.WI.Y.0029.081112T1800Z-081113T0600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN... MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH... WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY... WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA... CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON... TROUT LAKE...BICKLETON 643 AM PST WED NOV 12 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING. A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE STRONG WINDS ACROSS PORTIONS OF THE REGION THROUGH THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 30 AND 39 MPH WITH GUSTS UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR OVER THE LOWER COLUMBIA BASIN. AT THESE WIND SPEEDS...TREES DAMAGED BY DISEASE MAY HAVE BRANCHES BROKEN OFF AND WITH THE RAINFALL RECEIVED OVERNIGHT...DISEASED TREES MAY ALSO TOPPLE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ049-121800- /O.CON.KPDT.WI.Y.0030.000000T0000Z-081112T1800Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 643 AM PST WED NOV 12 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. SOUTHERLY SUSTAINED WINDS WILL CONTINUE ACROSS THE FAR SOUTHERN GRANDE RONDE VALLEY...AND RANGE BETWEEN 30 TO 35 MPH WITH GUSTS PRIMARILY UP TO 45 MPH. THESE WINDS SHOULD GRADUALLY DIMINISH AFTER 8 AM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 121732 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 932 AM PST WED NOV 12 2008 ORZ502-WAZ030-130145- /O.CON.KPDT.HW.W.0005.000000T0000Z-081113T0600Z/ NORTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS- INCLUDING THE CITIES OF...MEACHAM...TOLLGATE 932 AM PST WED NOV 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE STRONG WINDS OVER PORTIONS OF THE BLUE MOUNTAINS OF OREGON AND WASHINGTON THROUGH THIS EVENING. THE WINDS WILL BE FROM THE SOUTHWEST TO WEST WITH SPEEDS OF 40 TO 50 MPH. WIND GUSTS TO AROUND 60 MPH CAN ALSO BE EXPECTED. AT THESE WIND SPEEDS...TREES MAY BE TOPPLED...ESPECIALLY AFTER THE HEAVY RAINFALL RECEIVED OVERNIGHT. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ049-122300- /O.EXT.KPDT.WI.Y.0030.000000T0000Z-081112T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 932 AM PST WED NOV 12 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SOUTHERLY SUSTAINED WINDS WILL CONTINUE ACROSS THE FAR SOUTHERN GRANDE RONDE VALLEY...AND RANGE BETWEEN 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. THESE WINDS WILL GRADUALLY DIMINISH BY LATE AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-130145- /O.CON.KPDT.WI.Y.0029.081112T1800Z-081113T0600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN... MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH... WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY... WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA... CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON... TROUT LAKE...BICKLETON 932 AM PST WED NOV 12 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE STRONG WINDS ACROSS PORTIONS OF THE REGION THROUGH THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 30 AND 39 MPH WITH GUSTS UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR OVER THE LOWER COLUMBIA BASIN. AT THESE WIND SPEEDS...TREES DAMAGED BY DISEASE MAY HAVE BRANCHES BROKEN OFF AND WITH THE RAINFALL RECEIVED OVERNIGHT...DISEASED TREES MAY ALSO TOPPLE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 122245 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 245 PM PST WED NOV 12 2008 ORZ049-122345- /O.EXP.KPDT.WI.Y.0030.000000T0000Z-081112T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 245 PM PST WED NOV 12 2008 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. WINDS HAVE DECREASED ACROSS THE GRANDE RONDE VALLEY. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ ORZ502-WAZ030-130600- /O.CON.KPDT.HW.W.0005.000000T0000Z-081113T0600Z/ NORTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS- INCLUDING THE CITIES OF...MEACHAM...TOLLGATE 245 PM PST WED NOV 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE STRONG WINDS OVER PORTIONS OF THE BLUE MOUNTAINS OF OREGON AND WASHINGTON THROUGH THIS EVENING. THE WINDS WILL BE FROM THE SOUTHWEST TO WEST WITH SPEEDS OF 40 TO 50 MPH. WIND GUSTS TO AROUND 60 MPH CAN ALSO BE EXPECTED. AT THESE WIND SPEEDS...TREES MAY BE TOPPLED...ESPECIALLY AFTER THE HEAVY RAINFALL RECEIVED OVERNIGHT. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-130600- /O.CON.KPDT.WI.Y.0029.000000T0000Z-081113T0600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN... MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH... WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY... WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA... CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON... TROUT LAKE...BICKLETON 245 PM PST WED NOV 12 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE STRONG WINDS ACROSS PORTIONS OF THE REGION THROUGH THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 30 AND 39 MPH WITH GUSTS UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR OVER THE LOWER COLUMBIA BASIN AND NORTH CENTRAL OREGON. AT THESE WIND SPEEDS...TREES DAMAGED BY DISEASE MAY HAVE BRANCHES BROKEN OFF AND WITH THE RAINFALL RECEIVED OVERNIGHT...DISEASED TREES MAY ALSO TOPPLE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 130604 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1004 PM PST WED NOV 12 2008 ORZ502-WAZ030-130715- /O.EXP.KPDT.HW.W.0005.000000T0000Z-081113T0600Z/ NORTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS- INCLUDING THE CITIES OF...MEACHAM...TOLLGATE 1004 PM PST WED NOV 12 2008 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. PRESSURE GRADIENTS HAVE WEAKENED AND HIGH WINDS ARE NO LONGER BEING REPORTED NOR ARE EXPECTED FOR THE REST OF THE NIGHT. AS SUCH THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE AT 10 PM. $$ ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-130715- /O.EXP.KPDT.WI.Y.0029.000000T0000Z-081113T0600Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN... MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH... WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY... WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA... CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON... TROUT LAKE...BICKLETON 1004 PM PST WED NOV 12 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. PRESSURE GRADIENTS HAVE WEAKENED AND STRONG WINDS ARE NO LONGER BEING REPORTED NOR ARE EXPECTED FOR THE REST OF THE NIGHT. AS SUCH THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 10 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 11, 2:15 PM PST, 35 minutes earlier.
Area forecast discussion, Nov 11, 2:15 PM PST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
215 PM PST TUE NOV 11 2008
.SHORT TERM...TONIGHT THROUGH THURSDAY. A SHORTWAVE THAT MOVED EAST
OF THE CASCADES TODAY HAD WEAK WARM AIR ADVECTION BUT DEEP MOISTURE
ASSOCIATED WITH IT. SNOW LEVELS HAVE GRADUALLY INCREASED BUT REMAIN
AROUND 4500 FEET OVER THE EASTERN MOUNTAINS. DOPPLER RADAR WAS
SHOWING 40-50 DBZ RETURNS OVER THE NORTHERN BLUES. THERE MAY BE
ACCUMULATIONS OF 3-5 INCHES IN AREAS NORTH OF MEACHAM...ALTHOUGH
THIS HAS NOT BEEN CONFIRMED. PRECIPITATION IS DECREASING IN
INTENSITY...THUS I DO NOT EXPECT ACCUMULATIONS TO MEET ADVISORY
CRITERIA. A WEAK UPPER LEVEL RIDGE IS BEHIND THIS SYSTEM WITH LIGHT
PRECIPITATION AMOUNTS FOR MOST OF TONIGHT. THE ONLY EXCEPTION WILL
BE ALONG THE CASCADES AS THE NEXT FRONTAL SYSTEM MOVES INLAND. BY
EARLY WEDNESDAY MORNING...WIDESPREAD RAIN WILL REDEVELOP OVER THE
MOUNTAINS. RAINFALL AMOUNTS ALONG THE EAST SLOPES OF THE CASCADES
AND THE BLUES/WALLOWAS WILL RANGE FROM 0.25-0.5 OF AN INCH (HIGHER
AMOUNTS NEAR THE CASCADE CREST) ON WEDNESDAY. MOST OF THE COLUMBIA
BASIN AND COLUMBIA DESCHUTES PLATEAU AS WELL AS THE WALLOWA VALLEY
WILL SEE SOME RAIN SHADOWING WITH LESSER AMOUNTS EXPECTED. A
HYDROLOGIC OUTLOOK HAS BEEN ISSUED TO HIGHLIGHT SOME RIVER AND
STREAM RISES DUE TO MODERATE TO HEAVY RAIN OVER THE MOUNTAINS.
THE BIGGEST FORECAST CHALLENGE WILL BE WINDS. DESPITE A STRONG
WESTERLY FLOW ALOFT...CONDITIONS IN THE BOUNDARY LAYER APPEAR TO BE
TOO STABLE TONIGHT AND EARLY WEDNESDAY FOR WINDS TO MIX DOWN TO THE
SURFACE. A WEAK COLD FRONT LATE WEDNESDAY AFTERNOON AND EVENING
WILL RESULT IN STRONG WIND GUSTS AS MORE MIXING OCCURS. THE QUESTION
IS WHETHER WINDS WILL MEET HIGH WIND WARNING CRITERIA. MY
CONFIDENCE THAT WINDS WILL MEET HIGH WIND WARNING CRITERIA IS NOT
VERY STRONG...BUT FEEL THAT GUSTS TO 40-55 MPH ARE LIKELY. THIS
MEETS WIND ADVISORY CRITERIA OVER MANY OF OUR ZONES AND WILL ISSUE
THIS IN THE NEXT FORECAST PACKAGE. JOHNSON
.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...A RIDGE OF HIGH
PRESSURE WILL BEGIN TO BUILD OVER THE REGION ON THURSDAY
NIGHT...ALLOWING THE AREA TO DRY OUT AFTER SEVERAL DAYS OF RAIN.
HOWEVER...LINGERING MOISTURE...COOLER TEMPERATURES AND LIGHT WINDS
ON FRIDAY MORNING COULD CAUSE AREAS OF PATCHY FOG IN THE LOWER
COLUMBIA BASIN AND SURROUNDING VALLEYS. DRIER AIR WILL THEN MOVE
INTO THE AREA ON FRIDAY NIGHT AND SATURDAY...BRINGING MILDER
WEATHER. BY SUNDAY...THE LARGE SCALE FLOW IS EXPECTED TO BECOME MORE
ZONAL...BRINGING A SERIES OF WEAK DISTURBANCES THROUGH THE NORTHERN
PORTIONS ON THE REGION. AS THESE DISTURBANCES PASS OVER THE
AREA...NORTHWESTERLY FLOW ALOFT WILL AID OROGRAPHIC LIFT TO
FACILITATE MOUNTAIN SHOWERS THROUGH THE EXTENDED PERIOD. DESPITE THE
MORE ACTIVE WEATHER...WINDS ARE EXPECTED TO REMAIN LIGHT ENOUGH TO
ALLOW FOR PERIODS OF PATCHY MORNING FOG THROUGH THE MIDDLE OF NEXT
WEEK. CALDER
&&
.AVIATION...18Z TAFS...A DISTURBANCE WILL CONTINUE TO BRING RAIN
ACROSS THE AREA TODAY. WHILE CONDITIONS WILL REMAIN MOSTLY
VFR...MVFR CONDITIONS ARE POSSIBLE IN LOWER CEILINGS UNDER THE
HEAVIER SHOWERS THIS AFTERNOON. A SECOND DISTURBANCE WILL MOVE
THROUGH THE AREA TONIGHT...BRINGING ANOTHER ROUND OF SHOWERS. MVFR
CEILINGS AND VISIBILITIES ARE POSSIBLE BY 06Z...PARTICULARLY NEAR
KALW...KPDT AND KYKM UNDER RAIN SHOWERS AND MIST. SURFACE WINDS WILL
BEGIN TO INCREASE EARLY TOMORROW MORNING AND WILL BE BREEZY TO WINDY
ACROSS THE REGION BY 12Z. DMH
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 53 44 66 47 / 100 100 50 40
ALW 54 47 65 48 / 100 100 60 40
PSC 55 47 66 47 / 100 80 40 30
YKM 52 43 62 41 / 100 80 40 20
HRI 55 49 67 46 / 100 80 40 30
ELN 48 44 58 43 / 100 90 50 20
RDM 52 44 64 42 / 100 70 40 30
LGD 48 40 58 43 / 90 100 80 40
GCD 48 41 60 41 / 90 90 70 50
DLS 54 48 63 49 / 100 80 50 40
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 10 AM TO 10 PM PST WEDNESDAY FOR ORZ041-042-
044-050-501-504.
WA...WIND ADVISORY FROM 10 AM TO 10 PM PST WEDNESDAY FOR WAZ024-
026>029-501-502.
&&
TI:RGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
85/82/82Hazardous weather outlook, Nov 11, 2:35 PM PST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
235 PM PST TUE NOV 11 2008
UPDATED FOR TONIGHT
ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-121415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
235 PM PST TUE NOV 11 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
A STRONG WESTERLY FLOW WILL BRING WET WEATHER TO THE PACIFIC
NORTHWEST TONIGHT. SOME AREAS WILL RECEIVE HEAVY RAINFALL DURING
THIS TIME. THE MAIN AREAS OF CONCERN WILL BE ALONG THE EAST SLOPES
OF THE CASCADES AND OVER THE EASTERN MOUNTAINS OF OREGON AND
WASHINGTON.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
STRONG WIND WEDNESDAY
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
OF THE SOUTHERN CASCADES OF WASHINGTON, EASTERN COLUMBIA RIVER
GORGE OF WASHINGTON, KITTITAS VALLEY, YAKIMA VALLEY, LOWER
COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS
OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
CENTRAL OREGON, LOWER COLUMBIA BASIN OF OREGON, WALLOWA
COUNTY, FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON, NORTHERN
WHEELER AND SOUTHERN GILLIAM COUNTIES
AS UNSETTLED WEATHER CONTINUES ON WEDNESDAY...PRESSURE GRADIENTS
WILL TIGHTEN RESULTING IN INCREASING WINDS. A SIGNIFICANT WIND EVENT
IS POSSIBLE WEDNESDAY ACROSS MUCH OF THE FORECAST AREA...AND WIND
ADVISORIES HAVE BEEN ISSUED. SEE PRODUCT PDXNPWPDT FOR FURTHER
DETAILS. HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION FRIDAY
FOR DRIER CONDITIONS INTO NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.Nearby
Wind Advisories in Washington, 2008Wind Advisories in Oregon, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.